Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 123, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Aug 8, 2015, 6:16 PM CDT for 4 counties in Alabama. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2015, 6:16 PM CDT (23:16 UTC)
- Expired
- Aug 8, 2015, 7:15 PM CDT
- In force
- 59 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Butler County, AL, Conecuh County, AL, Monroe County, AL, Wilcox County, AL
The radar
The Maxwell AFB radar (KMXX), 121 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1061 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 973 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
347
WUUS54 KMOB 082316
SVRMOB
ALC013-035-099-131-090015-
/O.NEW.KMOB.SV.W.0123.150808T2316Z-150809T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
616 PM CDT SAT AUG 8 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL CONECUH COUNTY IN SOUTH CENTRAL ALABAMA...
NORTHEASTERN MONROE COUNTY IN SOUTH CENTRAL ALABAMA...
SOUTHEASTERN WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...
BUTLER COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 715 PM CDT
* AT 615 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 12 MILES SOUTHWEST OF GORDONVILLE...
OR 14 MILES WEST OF FORT DEPOSIT...AND MOVING SOUTH AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
GREENVILLE... GEORGIANA... I65 AND AL 185...
I65 AND AL 106... I65 AND AL 10...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3196 8686 3196 8662 3158 8656 3159 8701
3205 8696 3205 8686
TIME...MOT...LOC 2315Z 357DEG 23KT 3199 8682
$$2 follow-up statements
966
WWUS54 KMOB 082347
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
647 PM CDT SAT AUG 8 2015
ALC013-035-099-131-090015-
/O.CON.KMOB.SV.W.0123.000000T0000Z-150809T0015Z/
CONECUH AL-MONROE AL-WILCOX AL-BUTLER AL-
647 PM CDT SAT AUG 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTH CENTRAL CONECUH...NORTHEASTERN MONROE...SOUTHEASTERN WILCOX
AND BUTLER COUNTIES...
AT 647 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 9 MILES WEST OF I65 AND AL 10...OR 11
MILES WEST OF GREENVILLE...MOVING SOUTH AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3196 8686 3196 8662 3158 8656 3159 8701
3205 8696 3205 8686
TIME...MOT...LOC 2347Z 356DEG 23KT 3187 8681
$$049
WWUS54 KMOB 090011
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
711 PM CDT SAT AUG 8 2015
ALC013-035-099-131-090021-
/O.EXP.KMOB.SV.W.0123.000000T0000Z-150809T0015Z/
CONECUH AL-MONROE AL-WILCOX AL-BUTLER AL-
711 PM CDT SAT AUG 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CONECUH...
NORTHEASTERN MONROE...SOUTHEASTERN WILCOX AND BUTLER COUNTIES WILL BE
ALLOWED TO EXPIRE...
AT 711 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTH CENTRAL
CONECUH...NORTHEASTERN MONROE...SOUTHEASTERN WILCOX AND BUTLER
COUNTIES HAS WEAKENED BELOW SEVERE LIMITS THUS THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 715 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3196 8686 3196 8662 3158 8656 3159 8701
3205 8696 3205 8686
TIME...MOT...LOC 0007Z 357DEG 23KT 3187 8681
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:59 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Aug 8, 3:59 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
359 PM CDT SAT AUG 8 2015
.SHORT TERM [TONIGHT AND SUNDAY]...THE DEEP LAYER RIDGE OVER THE
SOUTHERN PLAINS WILL CONTINUE TO EXPAND EASTWARD THROUGH THE NEXT 24
HOURS. THIS WILL CREATE AN INCREASINGLY SUBSIDENT AIRMASS ACROSS
MOST OF THE REGION...ESPECIALLY THE WESTERN HALF OF THE AREA. THIS
WILL LEAD TO LOWER RAIN CHANCES AND HOTTER TEMPS. SCATTERED SHOWERS
AND THUNDERSTORMS WILL DISSIPATE THIS EVENING WITH OVERNIGHT LOWS
REMAINING EXTREMELY MUGGY...IN THE MID AND UPPER 70S TO AROUND 80
NEAR THE COAST. HIGHS ON SUNDAY WILL WARM INTO THE MID/UPPER 90S IN
MOST AREAS AWAY FROM THE COAST. INTERIOR PORTIONS OF THE AREA WILL
LIKELY REACH 100 DEGREES. THE HOT TEMPS COMBINED WITH THE VERY HIGH
HUMIDITY WILL LEAD TO HEAT INDEX VALUES RANGING FROM 108-112 DEGREES
DURING THE AFTERNOON. A HEAT ADVISORY REMAINS IN EFFECT FOR THE
ENTIRE AREA ON SUNDAY. AREAS TO THE NORTH AND NORTHWEST MAY BE VERY
CLOSE TO EXCESSIVE HEAT WARNING CRITERIA AND WILL HAVE TO MONITOR.
THE BEST CHANCE OF A COOLING SHOWER WILL BE ACROSS EASTERN AREAS
WHERE DISTURBANCES ROTATING AROUND THE EASTERN EDGE OF THE RIDGE
WILL GENERATE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. THE
ATMOSPHERE WILL REMAIN FAVORABLE FOR WET MICROBURSTS IN ANY
THUNDERSTORMS ALONG WITH FREQUENT LIGHTNING STRIKES AND HEAVY RAIN.
/13
[MONDAY THROUGH TUESDAY NIGHT]...UPPER HIGH PRESSURE SYSTEM CENTERED
OVER NORTHEASTERN TEXAS WILL RETROGRADE SLIGHTLY WESTWARD OVER
NORTHWESTERN TEXAS THROUGH THE REMAINDER OF THE SHORT TERM...WHILE A
SHORTWAVE PASSING OVER THE NORTHERN PLAINS AND SOUTH CENTRAL CANADA
DIVES SOUTHEAST AND CARVES OUT A TROUGH OVER THE EASTERN CONUS.
MEANWHILE SPURIOUS WEAK LOW PRESSURE CENTERS WILL MEANDER ACROSS THE
DEEP SOUTH THROUGH THE REMAINDER OF THE SHORT TERM...WITH A WEAK
HIGH PRESSURE RIDGE REMAINING ACROSS THE GULF OF MEXICO.
HIGHS ON MONDAY WILL AGAIN WARM INTO THE MID/UPPER 90S IN MOST AREAS
AWAY FROM THE COAST....WITH THE INTERIOR NORTHWEST PORTIONS OF THE
FORECAST AREA LIKELY REACHING NEAR 100 DEGREES. THE HOT TEMPS
COMBINED WITH THE VERY HIGH HUMIDITY WILL LEAD TO HEAT INDEX VALUES
RANGING FROM 106-111 DEGREES DURING THE AFTERNOON. KEPT THE HEAT
ADVISORY EXTENDED THROUGH MONDAY AFTERNOON.
WITH DECREASING STABILITY INLAND AREAS BOTH AFTERNOONS...KEPT A 20
TO 30 PERCENT CHANCE OF SHOWERS AND THUNDERSTORMS AS WEAK UPPER
DISTURBANCES ROTATING AROUND THE UPPER HIGH MOVE NORTH TO SOUTH OVER
THE FORECAST AREA. WE SHOULD SEE A GENERALLY WESTERLY COMPONENT TO
THE SURFACE WINDS AS A WEAK SURFACE HIGH PRESSURE RIDGE REMAINS
ACROSS THE GULF OF MEXICO.
HIGH TEMPERATURES TUESDAY WILL RANGE FROM 93 TO 99 DEGREES...EXCEPT
FOR THE LOWER 90S AT THE BEACHES. HEAT INDICES SHOULD BE SLIGHTLY
LOWER...RANGING FROM 102 TO 109 DEGREES. LOW TEMPERATURES BOTH
NIGHTS WILL BE IN THE MID 70S INLAND AREAS...WITH UPPER 70S ALONG
THE IMMEDIATE COASTAL SECTIONS. /22
&&
.LONG TERM [WEDNESDAY THROUGH SATURDAY]...THE CENTER OF THE UPPER
LEVEL HIGH PRESSURE SYSTEM WILL RETROGRADE EVEN FURTHER WESTWARD
THROUGH THE REMAINDER OF THE WEEK...LEAVING UPPER LEVEL WEAKNESS
OVER THE SOUTHEAST STATES AS AN UPPER TROUGH DIGS SLOWLY SOUTHWARD.
A COLD FRONT APPROACHING THE FORECAST AREA FROM THE NORTH TUESDAY
NIGHT WILL PUSH THROUGH THE REGION MID WEEK...BRINGING A DRIER
AIRMASS INTO THE FORECAST AREA. THIS PATTERN WILL BRING A DECREASING
CHANCE OF PRECIPITATION WEDNESDAY NIGHT THROUGH THE REMAINDER OF THE
LONG TERM. HIGH TEMPERATURES WILL STILL MANAGE TO REACH THE LOWER TO
MID 90S INLAND AREAS...WITH UPPER 80S ALONG THE IMMEDIATE COASTAL
SECTIONS...BUT THE DRIER AIRMASS WILL BRING AND END TO THE
OPPRESSIVE HEAT INDICES. /22
&&
.AVIATION... 18Z ISSUANCE...VFR CONDITIONS ARE EXPECTED THROUGH THE
NEXT 24 HOURS OUTSIDE OF CONVECTION. ISOLATED SHOWERS AND
THUNDERSTORMS WILL BECOME MORE SCATTERED IN COVERAGE THROUGH THE
AFTERNOON. BRIEF STRONG AND GUSTY WINDS AND MVFR TO IFR REDUCTIONS
EXPECTED IN AND NEAR CONVECTION. /13
&&
.MARINE...HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE MARINE
AREA. THIS WILL MAINTAIN A GENERALLY LIGHT WEST TO SOUTHWEST THROUGH
MID WEEK. /13
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 79 97 77 95 76 / 20 20 20 05 05
PENSACOLA 79 94 79 93 78 / 20 30 20 05 20
DESTIN 81 92 80 91 80 / 20 30 20 05 20
EVERGREEN 76 99 75 98 74 / 20 20 05 20 20
WAYNESBORO 76 100 75 99 75 / 20 10 05 20 20
CAMDEN 76 100 75 99 75 / 20 10 05 20 20
CRESTVIEW 76 96 74 97 74 / 20 30 20 20 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR BALDWIN CENTRAL-BALDWIN
COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH-
COVINGTON-CRENSHAW-ESCAMBIA-MOBILE CENTRAL-MOBILE COASTAL-
MOBILE INLAND-MONROE-WASHINGTON-WILCOX.
FL...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR ESCAMBIA COASTAL-
ESCAMBIA INLAND-OKALOOSA COASTAL-OKALOOSA INLAND-SANTA ROSA
COASTAL-SANTA ROSA INLAND.
MS...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR GEORGE-GREENE-PERRY-
STONE-WAYNE.
GM...NONE.
&&Hazardous weather outlook, Aug 8, 6:06 AM CDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 606 AM CDT SAT AUG 8 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-091115- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 606 AM CDT SAT AUG 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT DANGEROUS HEAT WILL IMPACT THE REGION TODAY AS THE COMBINATION OF HOT TEMPERATURES AND THE RELATIVE HUMIDITY RESULT IN AFTERNOON HEAT INDEX VALUES BETWEEN 106 AND 110 DEGREES. A HEAT ADVISORY IS IN EFFECT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN DEVELOP ACROSS THE REGION TODAY...WITH THE BEST COVERAGE EXPECTED DURING THE AFTERNOON HOURS. A FEW STORMS COULD BE STRONG TO MARGINALLY SEVERE...WITH STRONG TO LOCALLY DAMAGING WINDS... FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DANGEROUS HEAT WILL CONTINUE ACROSS THE REGION THROUGH EARLY NEXT WEEK. THE COMBINATION OF HOT TEMPERATURES AND THE RELATIVE HUMIDITY WILL RESULT IN MAXIMUM AFTERNOON HEAT INDEX VALUES BETWEEN 108 AND 112 DEGREES SUNDAY AND MONDAY. A HEAT ADVISORY REMAINS IN EFFECT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS CURRENTLY NOT ANTICIPATED. GMZ630>635-650-655-670-675-091115- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 606 AM CDT SAT AUG 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING OVER LOWER MOBILE BAY...THE MISSISSIPPI SOUND AND THE OFFSHORE WATERS AS MODERATE TO OCCASIONALLY STRONG WESTERLY FLOW PREVAILS BEFORE DIMINISHING BY THIS AFTERNOON. SCATTERED THUNDERSTORMS MAY DEVELOP OVER THE MARINE AREA AND ALSO POTENTIALLY MOVE OFFSHORE FROM NEAR THE COAST LATER TODAY. THE STRONGER STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OVER 35 KNOTS...LOCALLY HIGHER SEAS...FREQUENT LIGHTNING STRIKES AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR ISOLATED TO SCATTERED THUNDERSTORMS THAT DEVELOP EACH DAY.
In the hours before
Special weather statement, Aug 8, 3:49 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
349 PM CDT SAT AUG 8 2015
ALZ051-052-MSZ067-082145-
WASHINGTON AL-CHOCTAW AL-WAYNE MS-
349 PM CDT SAT AUG 8 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN WASHINGTON AND SOUTHWESTERN CHOCTAW IN SOUTHWEST
ALABAMA...AND NORTHEASTERN WAYNE IN SOUTHEAST MISSISSIPPI UNTIL 445
PM CDT...
AT 349 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
CRANDALL...OR 16 MILES NORTHEAST OF WAYNESBORO...MOVING SOUTHEAST AT
25 MPH.
LOCATIONS IMPACTED INCLUDE...
MILLRY... SILAS...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3197 8842 3155 8804 3142 8844 3186 8860
3189 8848 3195 8847
TIME...MOT...LOC 2049Z 337DEG 20KT 3187 8849Special weather statement, Aug 8, 3:51 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
351 PM CDT SAT AUG 8 2015
ALZ053-082145-
CLARKE AL-
351 PM CDT SAT AUG 8 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CLARKE
IN SOUTHWEST ALABAMA UNTIL 445 PM CDT...
AT 350 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
PUTNAM...OR 16 MILES WEST OF THOMASVILLE...MOVING SOUTHEAST AT 25
MPH.
LOCATIONS IMPACTED INCLUDE...
JACKSON... THOMASVILLE... GROVE HILL...
COFFEEVILLE... FULTON... WHATLEY...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3159 8757 3146 8791 3150 8791 3150 8792
3153 8794 3154 8800 3188 8814 3190 8813
3193 8805 3194 8807 3192 8809 3194 8810
3195 8808 3199 8794 3199 8774
TIME...MOT...LOC 2050Z 337DEG 20KT 3189 8802Special weather statement, Aug 8, 4:17 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 417 PM CDT SAT AUG 8 2015 ALZ051>053-082215- CLARKE AL-WASHINGTON AL-CHOCTAW AL- 417 PM CDT SAT AUG 8 2015 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...WEST CENTRAL CLARKE...CENTRAL WASHINGTON AND SOUTH CENTRAL CHOCTAW IN SOUTHWEST ALABAMA UNTIL 515 PM CDT... AT 417 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COFFEEVILLE... OR 16 MILES NORTH OF CHATOM...MOVING SOUTH AT 20 MPH. LOCATIONS IMPACTED INCLUDE... CHATOM... MILLRY... COFFEEVILLE... SAINT STEPHENS... WAGARVILLE... TIBBIE... LEROY... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. LAT...LON 3174 8833 3178 8803 3134 8790 3127 8827 TIME...MOT...LOC 2117Z 348DEG 17KT 3170 8818
Special weather statement, Aug 8, 4:44 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
444 PM CDT SAT AUG 8 2015
ALZ058-060-082245-
CRENSHAW AL-COVINGTON AL-
444 PM CDT SAT AUG 8 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHERN CRENSHAW AND EASTERN COVINGTON IN SOUTHCENTRAL
ALABAMA UNTIL 545 PM CDT...
AT 444 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR GLENWOOD TO NEAR ROSE HILL...AND MOVING
SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
ANDALUSIA... OPP... FLORALA...
BRANTLEY... BABBIE... LOCKHART...
DOZIER... HEATH... SANFORD...
HORN HILL... GANTT... GLENWOOD...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3153 8620 3099 8619 3099 8636 3149 8652
3177 8616 3175 8615 3166 8615 3162 8618
3162 8615 3154 8614
TIME...MOT...LOC 2144Z 337DEG 26KT 3162 8616 3142 8643Special weather statement, Aug 8, 5:47 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
547 PM CDT SAT AUG 8 2015
ALZ051-052-MSZ067-082345-
WASHINGTON AL-CHOCTAW AL-WAYNE MS-
547 PM CDT SAT AUG 8 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN WASHINGTON AND SOUTHWESTERN CHOCTAW IN SOUTHWEST
ALABAMA...AND WAYNE IN SOUTHEAST MISSISSIPPI UNTIL 645 PM CDT...
AT 547 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WAYNESBORO...
MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
WAYNESBORO... MILLRY... BUCKATUNNA...
CLARA...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3163 8894 3180 8891 3182 8842 3149 8823
3145 8894
TIME...MOT...LOC 2247Z 334DEG 30KT 3172 8866Special weather statement, Aug 8, 6:00 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
600 PM CDT SAT AUG 8 2015
ALZ054>057-090000-
BUTLER AL-MONROE AL-CONECUH AL-WILCOX AL-
600 PM CDT SAT AUG 8 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...WESTERN
BUTLER...NORTHEASTERN MONROE...NORTH CENTRAL CONECUH AND SOUTHEASTERN
WILCOX IN SOUTHCENTRAL ALABAMA UNTIL 700 PM CDT...
AT 600 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GORDONVILLE...
OR 9 MILES SOUTHWEST OF MOSSES...MOVING SOUTH AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE... GEORGIANA... PINE APPLE...
I65 AND AL 106... I65 AND AL 10...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
LAT...LON 3196 8686 3196 8666 3159 8661 3165 8709
3205 8700 3205 8686
TIME...MOT...LOC 2300Z 005DEG 24KT 3211 8683The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:33 PM CDT | Special Marine Warning | MOB | 87 min | |
| Aug 8, 3:06 PM CDT | Special Weather Statement | MOB | Clarke | 54 min |
| Aug 8, 3:49 PM CDT | Special Weather Statement | MOB | Washington | 56 min |
| Aug 8, 3:51 PM CDT | Special Weather Statement | MOB | Clarke | 54 min |
| Aug 8, 4:05 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 55 min |
| Aug 8, 4:17 PM CDT | Special Weather Statement | MOB | Washington | 58 min |
| Aug 8, 4:44 PM CDT | Special Weather Statement | MOB | Covington | 61 min |
| Aug 8, 5:02 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe | 58 min |
| Aug 8, 5:06 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Washington | 54 min |
| Aug 8, 5:26 PM CDT | Special Marine Warning | MOB | 94 min | |
| Aug 8, 5:43 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 62 min |
| Aug 8, 6:00 PM CDT | Special Weather Statement | MOB | Butler | 60 min |
| Aug 8, 6:44 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 48 min |
| Aug 8, 6:57 PM CDT | Special Marine Warning | MOB | 93 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.